Eine Verallgemeinerung des Bézoutschen Theorems

B.L. van der Waerden

Mathematische Annalen (1928)

  • Volume: 99, page 497-541
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Waerden, B.L. van der. "Eine Verallgemeinerung des Bézoutschen Theorems." Mathematische Annalen 99 (1928): 497-541. <http://eudml.org/doc/159270>.

author = {Waerden, B.L. van der},
journal = {Mathematische Annalen},
pages = {497-541},
title = {Eine Verallgemeinerung des Bézoutschen Theorems},
url = {http://eudml.org/doc/159270},
volume = {99},
year = {1928},

AU - Waerden, B.L. van der
TI - Eine Verallgemeinerung des Bézoutschen Theorems
JO - Mathematische Annalen
PY - 1928
VL - 99
SP - 497
EP - 541
UR - http://eudml.org/doc/159270
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.